# SDR IPXA11564433

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO BAY FLOOR PANEL BS 1020-1060, LBL 45-60, WL 208, FWD INBD CORNER IS DELAMINATED (DAMAGE BEYOND SRM LIMITS).  FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692-G.
